Tag Archives: lupron

Insomnia – a side effect of Lupride4?

Last night, after 4 days on Lupride4, hot flushes started kicking in. If I had the air conditioning on, I was cold and if I had it off, I was hot. There was no correct temperature and I was super restless. I was tired and exhausted by the time it was 1pm but I just couldn’t fall asleep!

A quick search showed that insomnia is also a side effect of these suppressant injections. Apparently you get all the symptoms of being menopausal and they get better only once your’ve started stimulation.

I read, walked around and even had a glass of hot milk to see if it helps, But nothing helped… I finally fell asleep at 3pm. Really hoping tonight is better as I am a 7am flight to catch tomorrow.

On a separate note, AF arrival symptoms seem to have disappeared. I stopped spotting a day after the first shot. Will add the a spottometer (my own scale to monitor spotting) update going forward. I’m on day 22 of my menstrual cycle so it might show up on time after all.

(PS: AF showed up shortly after publishing this post!)

Advertisements

Lupride4 (Lupron equivalent) shots begin

There are several side effects of leuprolide acetate. It was shocking to know that the drug is also used for cancer treatment. From what I’ve read online, gathered from other blogs and heard from others including some fertility forums, the following symptoms might dawn on me unexpectedly.

  • Hot flushes
  • Anxiety attacks / nervousness or palpitations (thought this was an interesting one)
  • Headaches
  • Nausea / vomiting
  • Dryness in the vagina
  • Tenderness in breasts
  • Weight gain
  • Acne
  • Joint pain
  • Loss of sexual desire
  • Depression
  • And goes without saying…EXTREME MOODINESS!

Let’s see what’s in store for me!